# SDR 05FDEA04021

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FLOORBEAM T-CAP CORROSION BS 560 LBL 3 TO LBL 24.  COMPLIED WITH FLOORBEAM UPPER CHORD REPAIR AT STA 560 LBL 3 TO LBL 24, IAW B727 SRM 53-10-8 FIG 3, SIGNED BY TIMCO MECH NR 5154 AND QC 321.
